B Γ
Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 524, 16 p.
@incollection{SB_1977-1978__20__300_0,
     author = {Sergeraert, Francis},
     title = {
              $B\Gamma $
            },
     booktitle = {S\'eminaire Bourbaki : vol. 1977/78, expos\'es 507-524},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:524},
     publisher = {Springer-Verlag},
     number = {20},
     year = {1979},
     zbl = {0434.57020},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1977-1978__20__300_0/}
}
TY  - CHAP
AU  - Sergeraert, Francis
TI  - 
              $B\Gamma $
            
BT  - Séminaire Bourbaki : vol. 1977/78, exposés 507-524
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:524
PY  - 1979
DA  - 1979///
IS  - 20
PB  - Springer-Verlag
UR  - http://archive.numdam.org/item/SB_1977-1978__20__300_0/
UR  - https://zbmath.org/?q=an%3A0434.57020
LA  - fr
ID  - SB_1977-1978__20__300_0
ER  - 
%0 Book Section
%A Sergeraert, Francis
%T 
              $B\Gamma $
            
%B Séminaire Bourbaki : vol. 1977/78, exposés 507-524
%A Collectif
%S Séminaire Bourbaki
%Z talk:524
%D 1979
%N 20
%I Springer-Verlag
%G fr
%F SB_1977-1978__20__300_0
Sergeraert, Francis. 
              $B\Gamma $
            , in Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 524, 16 p. http://archive.numdam.org/item/SB_1977-1978__20__300_0/

[1] Augustin Banyaga - Sur le groupe des difféomorphismes symplectiques, in Differential Topology and Geometry, Dijon 1974, Lecture Notes in Math., vol. 484, Springer-Verlag. | MR | Zbl

[2] Augustin Banyaga - Sur le groupe des automorphismes qui préservent une forme de contact régulière, C.R. Acad. Sc. Paris, Sér. A-B, 1975, vol. 281, pp. A707-A709. | MR | Zbl

[3] Augustin Banyaga - Sur le groupe des automorphismes d'un Tn-fibré principal, C.R. Acad. Sc. Paris, Sér. A-B, 1977, vol. 284, pp. A619-A622. | MR | Zbl

[4] Dimitri Fuchs - Non-trivialité des classes caractéristiques de g-structures. Application aux classes caractéristiques de feuilletages, C.R. Acad. Sc. Paris, Sér. A-B, 1977, vol. 284, pp. A1017-A1019. | MR | Zbl

[5] Dimitri Fuchs - Non-trivialité des classes caractéristiques de g-structures. Applications aux variations des classes caractéristiques de feuilletages, C.R. Acad. Sc. Paris, Sér. A-B, 1977, vol. 284, pp. 1105-1107. | MR | Zbl

[6] Claude Godbillon et Jean Vey - Un invariant des feuilletages de codimension 1, C.R. Acad. Sc. Paris, Sér. A-B, 1971, vol. 273, pp. A92-A95. | MR | Zbl

[7] André Haefliger - Homotopy and integrability ; in Manifolds, Amsterdam 1970, Lecture Notes in Math., vol. 197, Springer-Verlag. | MR | Zbl

[8] André Haefliger - Feuilletages sur les variétés ouvertes, Topology, 1970, vol. 9, pp. 183-194. | MR | Zbl

[9] James L. Heitsch - Residues and characteristic classes of foliations, Bull. Amer. Math. Soc., 1977, vol. 83, pp. 397-399. | MR | Zbl

[10] Michael R. Herman - Simplicité du groupe des difféomorphismes de classe C∞ , isotopes à l'identité, du tore de dimension n , C.R. Acad. Sc. Paris, Sér. A-B, 1971, vol. 273, pp. A232-A234. | Zbl

[11] H. Blaine Lawson, Jr - Foliations, Bull. Amer. Math. Soc., 1974, vol. 80, pp. 369-418. | MR | Zbl

[12] H. Blaine Lawson, Jr - The quantitative theory of foliations, Conference Board of The Mathematical Sciences Regional Conference Series in Mathematics, vol. 27. | Zbl

[13] Alain Masson - Sur la perfection du groupe des difféomorphismes d'une variété à bord, infiniment tangents à l'identité sur le bord, C.R. Acad. Sc. Paris, Sér. A-B, 1977, vol. 285, pp. A837-A839. | MR | Zbl

[14] John N. Mather - The vanishing of the homology of certain groups of homeomorphims, Topology, 1971, vol. 10, pp. 297-298. | MR | Zbl

[15] John N. Mather - Integrability in codimension one, Comment. Math. Helv., 1973, vol. 48, pp. 195-233. | MR | Zbl

[16] John N. Mather - Commutators of diffeomorphisms, Comment. Math. Helv., 1974, vol. 49, pp. 512-528 et 1975, vol. 50, pp. 33-40. | MR | Zbl

[17] John N. Mather - On the homology of Haefliger's classifying space, Course given at Varenna, 1976, CIME, à paraître. | Zbl

[18] Tadayoshi Mizutani - Foliated cobordims of S3 and examples of foliated 4-manifolds, Topology, 1974, vol. 13, pp. 353-362. | MR | Zbl

[19] Daniel Quillen - On the group completion of a simplicial monoid, Preprint.

[20] Claude Roger - Etude des Γ-structures de codimension 1 sur la sphère S2 , Ann. Inst. Fourier Grenoble, 1973, vol. 23, pp. 213-227. | Numdam | Zbl

[21] Robert Roussarie - Construction de feuilletages, d'après W. Thurston, Séminaire Bourbaki, 1976/77, exposé n° 499, Lecture Notes in Math., vol. 677 , 1978, pp. 138-154, Springer-Verlag, à paraître. | Numdam | MR | Zbl

[22] Graeme Segal - The classifying space for foliations, Preprint.

[23] William Thurston - Noncobordant foliations of S3 , Bull. Amer. Math. Soc., 1972, vol. 78, pp. 511-514. | MR | Zbl

[24] William Thurston - The theory of foliations of codimension greater than one, Comment. Math. Helv., 1974, vol. 49, pp. 214-231. | MR | Zbl

[25] William Thurston - Foliations and groups of diffeomorphisms, Bull. Amer. Math. Soc., 1974, vol. 80, pp. 304-307. | MR | Zbl

[26] William Thurston - Existence of codimension-one foliations, Ann. of Math., 1976, vol. 104, pp. 249-268. | MR | Zbl